The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Previous issue  | Next issue  | Most recent Issue | All Issues | ZAA summary
Volume 15, Issue 1, 1996
Metadata
 

On a Fixed Point Theorem by Brosowski and Singh
Antonio Carbone
pp. 3–6
Abstract | Full-Text PDF (381 KB) | Metadata

Vector-Valued Integration in $BK$-Spaces
A. Pechtl
pp. 7–18
Abstract | Full-Text PDF (824 KB) | Metadata

An Interpolation Problem with Symmetry and Related Questions
Daniel Alpay, Vladimir Bolotnikov and Ph. Loubaton
pp. 19–29
Abstract | Full-Text PDF (863 KB) | Metadata

Contractive Intertwining Dilations of Quasi-Contractions
Aurelian Gheondea
pp. 31–44
Abstract | Full-Text PDF (1050 KB) | Metadata

On some Subclasses of Nevanlinna Functions
S. Hassi and Jaap Top
pp. 45–55
Abstract | Full-Text PDF (826 KB) | Metadata

A New Algebra of Periodic Generalized Functions
V. Valmorin
pp. 57–74
Abstract | Full-Text PDF (1110 KB) | Metadata

Weighted Inequalities for the Fractional Integral Operators on Monotone Functions
Y. Rakotondratsimba
pp. 75–93
Abstract | Full-Text PDF (1088 KB) | Metadata

The Modified Canonical Proboscis
Robert Finn and J. Marek
pp. 95–108
Abstract | Full-Text PDF (929 KB) | Metadata

Nonregular Pseudo-Differential Operators
Jürgen Marschall
pp. 109–148
Abstract | Full-Text PDF (1728 KB) | Metadata

On the Fundamental Solution of the Operator of Dynamic Linear Thermodiffusion
Jerzy A. Gawinecki, N. Ortner and Peter Wagner
pp. 149–158
Abstract | Full-Text PDF (711 KB) | Metadata

A Necessary Condition to Regularity of a Boundary Point for a Degenerate Quasilinear Parabolic Equation
Salvatore Leonardi and I.I. Skrypnik
pp. 159–180
Abstract | Full-Text PDF (1172 KB) | Metadata

A Numerically Rigorous Proof of Curve Veering in an Eigenvalue Problem for Differential Equations
H. Behnke
pp. 181–200
Abstract | Full-Text PDF (1189 KB) | Metadata

On Multipower Equations: Some Iterative Solutions and Applications
David K. Ruch and Patrick J. Van Fleet
pp. 201–222
Abstract | Full-Text PDF (1170 KB) | Metadata

On the Condition of Orthogonal Polynomials via Modified Moments
H.-J. Fischer
pp. 223–244
Abstract | Full-Text PDF (1187 KB) | Metadata

On the Variational Stability of a Class of Nonlinear Parabolic Optimal Control Problems
Nikolaos S. Papageorgiou
pp. 245–262
Abstract | Full-Text PDF (1121 KB) | Metadata